MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number KR2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the machine flow sensor is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, h329645098907, review confirms that the device met the final acceptance criteria and was released for final distribution.
 
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative and ventilator service required alarms had occurred on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the manufacturer service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that an error code, machine flow drift high, was observed on the device's error log.The service technician evaluated and determined the machine flow sensor had caused the ventilator inoperative alarm to occur on the device.An additional error code, internal battery not detected, was observed on the device's error log for the ventilator service required was observed on the device's error log.The service technician evaluated and determined the system printed circuit assembly (pca) had caused the ventilator service required alarm to occur on the device.The service technician observed another reportable error code, touchscreen failed, on the device's error log.The service technician evaluated and determined the system pca had caused this error code to occur on the device.The service technician performed the pressure verification and active exhalation verification test steps on the device, and these test steps failed.The service technician did not provide the cause for these test steps failing on the device.In conclusion, the device's machine flow sensor and system pca were replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the inline proximal filter and three-way (3-way) solenoid valve were replaced for a failed fio2 test step that occurred during diagnostic testing.This is unrelated to the reportable issue.The muffler assembly, air inlet foam filter was replaced for preventative maintenance unrelated to the reportable issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25668578
Report Number2518422-2026-028224
Device Sequence Number16064147
Product Code CBK
UDI-Device Identifier00606959055483
UDI-Public(01)00606959055483
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKR2110X15B
Device Catalogue NumberKR2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown